MathSciNet Relay Station
MathSciNet bibliographic data
MR1653375 55S10 (55S12)
Pengelley, David J.; Williams, Frank Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1453–1492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement